It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane
Jul 4, 2002
I am just coming up to week 7 and here is what i have experienced so far..remember that everyone is different and hits the side effects if any at different times

first 2 weeks extremely oily..like the accutane was squeazing all the oil out of my skin...and liitle blackhead bumps all over my face...

then from there till about week 6 really only my lips got very dry and peeling all the time...my skin got very worse..got cysts all along my jawline and on my cheeks...i looked like i got the chicken pox... still have them..not as bad..using sage and b-5 and evening primrose...zinc and a b complex daily....now at week 7 notincing that my nose is very dry and some blood not nose bleeding so to speak....still very dry lips and very very dry peeling skin around my mouth where most of my zits are...still very red and zits along my jawline and some on my cheeks..still look lumpy but they are going down..on the up side where i dont have zits it is all clear..oh yeah .i just broke out on my forehead with like 3 big ones....i was on 40 mg my first month and doing 60 this month...think i will go back to 40 next month though if the cysts are gone...too much dryness for me..i am still getting little zits but they stay for like 3 days and go away...unfortunately for me they come in clumps...uugg..stick with it and remember it will get worse before better but here is hoping it is worth it...everyone sez it is....keep me updated and good luck..when your feeling down just come to this site...it helps...





All times are GMT -7. The time now is 06:33 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!